# SDR CALA2018120202457

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 110,378 hours, 17,182 cycles
- System (JASC): 3820 · Wash Water System
- Part: Tank
- Condition: Leaking
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS NO WATER ON ACFT. INDICATORS SHOW ZERO AND NO LAVS OR GALLEYS HAVE WATER. SIGNIFICANT RUNNING LEAK FOUND FROM AFT BELLY DRAIN WITH STANDING ICE IN AFT PIT BELLY. BEGAN VACUUMING STANDING WATER IN BILGE AREA FROM STA 1087-1263 AFT PIT FORWARD WALL TO FORWARD FRAME OF RT SIDE DOOR. OPS NORMAL TANK REPLACED
